Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Exact solutions of linear equations with rational coefficients by congruence techniques


Authors: I. Borosh and A. S. Fraenkel
Journal: Math. Comp. 20 (1966), 107-112
MSC: Primary 65.35
DOI: https://doi.org/10.1090/S0025-5718-1966-0187379-1
MathSciNet review: 0187379
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Bruria Kaufman and Cornelius Noack, Unitary symmetry of oscillators and the Talmi transformation, J. Mathematical Phys. 6 (1965), 142–152. MR 0171548, https://doi.org/10.1063/1.1704252
  • [2] D. N. Lehmer, List of Prime Numbers From 1 to 10,006,721, Hafner, New York, 1956.
  • [3] H. A. Luther & L. F. Guseman, Jr., "A finite sequentially compact process for the adjoints of matrices over arbitrary integral domains," Comm. ACM, v. 5, 1962, pp. 447-448. MR 27 #2093.
  • [4] Giulio Racah, Use of the Weizac in theoretical spectroscopy, Bull. Res. Council Israel Sect. F 8F (1959), 1–14 (1959). MR 0128046
  • [5] J. Barkley Rosser, A method of computing exact inverses of matrices with integer coefficients, J. Research Nat. Bur. Standards 49 (1952), 349–358. MR 0055796
  • [6] M. Rotenberg et al., The $ 3$-j and $ 6$-j Symbols, The Technology Press, Massachusetts Institute of Technology, Cambridge, Mass., 1959.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.35

Retrieve articles in all journals with MSC: 65.35


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1966-0187379-1
Article copyright: © Copyright 1966 American Mathematical Society